# SDR UPS06847086

- Difficulty date: May 20, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BROKEN STIFFENING ANGLE INSIDE LEFT CTR L/E, AT INBOARD END OF SLOT DOOR COVE, STA XW 408.  REMOVED BROKEN STIFFENER AT STA XW 408 IAW SRM 51-3-0, FABRICATED AND INSTALLED STIFFENER AT STA XW 408 LEFT CTR L/E IAW DWG 3770673 AND SRM 51-01-20D.
